# SDR FDEA2019100392407

- Difficulty date: September 9, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7111
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE,  APPROX XORS 207,  STRINGER 4 HAD CORROSION AROUND FASTENER.  REMOVED CORROSION IAW SRM 57-00-01-1A,  SHEETS 6-8,  AREA IS WITHIN LIMITS IAW SRM 57-00-01-1A,  FIG 101,  SHEET 1.
